# SDR MALA050160

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 17,665 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WRAP AROUND P/N 7253710-243, AT FS 294 IS CORRODED AND HAS BEEN REPLACED IAW SRM 51-40-21.
